i have been taking high blood pressure medics and suddenly 2 weeks ago i have started to have period of low blood pressure. What should i drink or eat to raise it immediately? Am really confused. My dr. Checked me and he says nothing is wrong with my heart and i should continue with high bp medics. I have lethargy, and all symptoms for low bp. Please help, am sacred even to in to sleep sometimes. What should i do to raise it when it happens to be too low?
Do you have a bp machine or are you just basing this on how you feel? Low blood sugar can seem very similar. At any rate, if it is indeed low,they can adjust your meds. That happened to me once when they changed my meds, the new one did too well so they had to adjust the dosage to compensate.
yes i have bp machine and when i get symptoms i then check bp. And yes could be the meds. I have appointment with other dr. In 2 days. In the meantime what did you do to raise it and be relieved for some hours? thank you for the quickest response Titchou.
Nothing really though you could try caffeine but that will just keep you up all night. If you think it is too low, then call now and they can tell you if you should 1/2 your meds, get a different scrip or whatever. I did that as mine went down to 75/50 and the nurse put me on hold, got instructions from the doctor and told me right then what to do.
Thank you Titchou, I did consult my dr and the problem continues.
Thank you Titchou, I did consult my dr and made some changes but still am having low bp during the night. I have been taking atacand plus 16 and metoprolol 50mg for 8 months now, I have hypertension which caused me a LVH. I was fine and on strict diet until late April this year when I experienced palpitations one night. Dr then doubled the meto to 100. After a few days I then started to see the drop in my bp to 90/50. Dr immediately stopped all meds. After 3 days my bp spiked to 160/110! He immediately put me back to same meds but reducing atacand to 8. I started to have headaches, dizziness, light heads, fatigue and drop in bp continued. Dr took all sorts of tests but I was fine apart from the LVH which he said it is same since 8 month ago. So he told me t continue same meds and drink caffeine when bp drops. But I have been avoiding caffeine ever since I had hypertension so I went ot another dr. he immediately reduced metoprolol to 25. Headaches immediately stopped. Some symptoms continued and I would have normal bp morning and afternoon, evening it will drop. Dr removed me from atacand, bp still drops, am going to see him Monday for further checks. But before that am asking you my fellows to help me and give me an idea of your experience on similar problem, Please.